# SDR 05FDEA03031

- Difficulty date: September 21, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1050
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AT BS 1050, BELOW STR 26R.  REPAIRED FRAME AT B.S. 1050 BELOW STR  26R PER SRM 51-40-3.
